# SDR AALA201703159004

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 19,611 hours, 7,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132155
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,639 hours, 7,930 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAULTS DURING TEST. REPLACED EPSU IAW AMM 33-51-38. OPS CHECKED OK.
